# SDR AALA20131003002

- Difficulty date: October 1, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,256 hours, 14,876 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 82077
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK MICROPHONE INTERMITTENT.  R & R CAPTAIN`S OXYGEN MASK ASSEMBLY OPERATIONS CHECKED NORMAL
